Back to Search Start Over

Robust stabilization for uncertain discrete–time singular Markovian jump systems with time–varying delays.

Authors :
Chen, Wenbin
Gao, Fang
Source :
IET Control Theory & Applications (Wiley-Blackwell). May2024, Vol. 18 Issue 8, p987-997. 11p.
Publication Year :
2024

Abstract

The stabilization problem for uncertain discrete‐time singular Markovian jump systems (DSMJSs) with time‐varying delays is comprehensively covered in this paper. An updated Lyapunov–Krasovskii functional is presented via a discrete state decomposition method. With the help of this constructed Lyapunov–Krasovskii functional, some delay‐ and mode‐dependent sufficient conditions for the open‐loop DSMJSs are derived. Based on these circumstances, a memory mode‐dependent state feedback control is used to create a closed‐loop DSMJS with parameter uncertainties that is regular and causal. And then, the stochastically admissible conditions are attained. Through the exact calculation of each decomposition component for the designed memory state feedback controller, the intended memory state feedback controller settings are determined. It should be mentioned that the algorithm suggested in this article expands the controller design's feasibility and flexibility. The numerical results show how the approach is superior to previous ones, and the given results are less conservative. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
17518644
Volume :
18
Issue :
8
Database :
Academic Search Index
Journal :
IET Control Theory & Applications (Wiley-Blackwell)
Publication Type :
Academic Journal
Accession number :
176988632
Full Text :
https://doi.org/10.1049/cth2.12634